# SDR UPS08M53712

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - CABIN SMOKE DETECTOR WARNING WAS INTERMITTENT AFTER LEVEL OFF.  NO SMOKE INDICATION VISUALLY NOTED.  INDICATION DID NOT OCCUR DURING LAST HALF HOUR OF FLIGHT.  BRIEF WITH FLT CREW - NR 1 SMOKE DETECTOR MAIN DECK WARNING INTERMITTENT.  NR 1 SMOKE DETECTOR REPLACED PER MM 26-15-01, TEST OK.
